# SDR HAL9679

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46516
- System (JASC): 2150 · Cabin Cooling System
- Part: Apu
- Part number: UNI5021
- Condition: Oil Leak
- Location: Apu Compt
- Part time: 73,094 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HNL - FLT 12 - SMOKE AND OIL SMELL IN CABIN ON GROUND PRIOR TO DEPARTURE.  *SUPPLEMENTAL SDR TO SHOW FINAL CLOSING ACTION*.  REMOVED NRS 1, 2, 3 AIR CONDITIONER COALESCER BAGS AND PURGED AIRCRAFT SYSTEM PER MM 21-10-00.  REPLACED COALESCER BAGS AND THE OPERATIONAL CHECK AND LEAK CHECK GOOD.  THE APU OIL SMOKE AND OIL SMELL RETURNED AND THE APU WAS PLACARDED INOPERATIVE.  A NEW APU WAS SENT TO SFO AND AN APU CHANGE IS SCHEDULED FOR JUNE 28, 1996.  THE APU WAS CHANGED ON JUNE 28 AS SCHEDULED.  THE AIRCRAFT IS IN SERVICE.  (X)
